Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Depression

Dry Mouth and Bitter Taste

07/27/2010

Question:

I have been with dry mouth and bitter taste for almost two years after I had a virus and have taken many pills for a long time (5 months). Now, all tests are negative and all specialists don’t know what causes these symptoms. Someone suggested to me to see a psychiatrist in case this is due to depression or stress. The psychiatrist prescribed pills that I’ve been taking for a month already but no results. I read on the Internet that dry mouth could be caused by medications for depression. Is it possible that these pills cause me more dry mouth and bitter taste? How medications that cause dryness will relieve it? Any suggestion what could cause these symptoms? Thank you in advance

Answer:

Thank you for visiting NetWellness. On this site, NetWellness experts try to answer general questions about health. Only a health professional performing a thorough clinical exam is able to evaluate your symptoms. However, NetWellness may have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

For more information:

Go to the Depression health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org